Skip to main content
0
Cart

Ingredients for Alka-Seltzer Plus Maximum Strength PowerMax Cold & Cough Liquid Gels, 24ct

Buy 1, Get 1 50% Off


How to get it




Ingredients

Active: Acetaminophen 325 mg (Pain reliever/Fever reducer), Chlorpheniramine Maleate 2 mg (Antihistamine), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)